Naproxen affecting potassium levels?
I’ve been taking naproxen for a while to help reduce inflammation dipped to OA in my hip with radiated pain in my knee. Recent blood tests suggest my potassium levels are now higher than they should be. I’ve had additional tests and am seeing my GP soon to discuss.
I’ve stopped taking this drug and am trying to manage on just paracetamol- it’s not working too well!
I wondered whether anyone else has had a similar experience with naproxen? If so did you change your medication and/or diet?
- All Categories
- 2.3K Welcome
- 17 How to use your online community
- 30 Help, Guidelines and Get in Touch
- 40.4K Our Community
- 669 Chat to our Helpline Team
- 8.7K Living with arthritis
- 2 Want to Get Involved?
- 53 Hints and Tips
- 220 Work and financial support
- 390 Young people's community
- 7 Parents of Children with Arthritis
- 40 My Triumphs
- 132 Let's Move
- 24 Sports and Hobbies
- 13 Food and Diet
- 256 Coronavirus (COVID-19)
- 16 Community Feedback and ideas
- 333 Chat and News
- 29 Val's Cafe
- 269 Chit chat
- 11 News
- 4 Tails From The Cafe